# SDR SWAA2021082498574

- Difficulty date: July 27, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 351-360 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 28R LOCATED AT LEVEL WL148.5 BETWEEN BS351.2 TO BS360 AT EQUIPMENT ELECTRONIC COMP ; 2021-348911 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [02] TOOL USED: POWER PACK P/N PE1068 S/N PE0118-94826 DUE DATE: 23-FEB-22 MULTIMETER P/N FLUKE 1587 S/N 31980129 DUE DATE: 02-DEC-21 THERMOMETER P/N FLUKE 66 S/N AE-27240 DUE DATE: 24-MAR-22; [03] REPLACED STRINGER SPLICE 28R LOCATED AT LEVEL WL148.5 BETWEEN BS351.2 TO BS360 AT EQUIPMENT ELECTRONIC COMP IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 41-40-02 AND DWG 140A9101 SHEET 24 MATERIAL USED: ALUMINUM SHEET P/N: 7075-T0-0.036 P/O: 2021 131796.; [04] REPLACED STRINGER SPLICE 28R LOCATED AT LEVEL WL148.5 BETWEEN BS351.2 TO BS360 AT EQUIPMENT ELECTRONIC COMP IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 41-40-02 AND DWG 140A9101 SHEET 24 MATERIAL USED: ALUMINUM SHEET P/N: 7075-T0-0.036 P/O: 2021 131796... RII ITEM
